Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 40, NWS Mobile, AL

April 13, 2010

NWS Mobile, AL issued this red flag warning at Apr 13, 2010, 3:38 PM EDT. It took effect at Apr 14, 2010, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2010, 3:38 PM EDT (19:38 UTC)
In effect from
Apr 14, 2010, 2:00 PM EDT
Expired
Apr 14, 2010, 8:00 PM EDT
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WWUS84 KMOB 131938
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT TUE APR 13 2010

...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE
WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE
HUMIDITY...

.A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO
BE CLOSELY MONITORED THROUGH FRIDAY.

FLZ001-003-005-141145-
/O.NEW.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/
/O.CON.KMOB.FW.W.0039.000000T0000Z-100414T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
238 PM CDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. THE AFTERNOON RELATIVE HUMIDITY WILL HAVE TO
BE CLOSELY MONITORED THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.


&&

$$
2 follow-up statements
220 
WWUS84 KMOB 140207
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
907 PM CDT TUE APR 13 2010

...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE
WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITY...

.A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW
35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE
WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON
RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY.

FLZ001-003-005-141200-
/O.CON.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
907 PM CDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
WEDNESDAY. 

A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO BELOW
35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS OF THE
WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE AFTERNOON RELATIVE
HUMIDITY WILL HAVE TO BE CLOSELY MONITORED THROUGH FRIDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
895 
WWUS84 KMOB 141253
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
753 AM CDT WED APR 14 2010

...A RED FLAG WARNING IS IN EFFECT FOR THE INLAND AREAS OF THE
WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE
HUMIDITY...

.A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO
BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS
OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE
AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED
THROUGH FRIDAY.

FLZ001-003-005-150000-
/O.CON.KMOB.FW.W.0040.100414T1800Z-100415T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
753 AM CDT WED APR 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

A DRY WEATHER PATTERN CAN BE EXPECTED THROUGH FRIDAY AS STRONG
HIGH PRESSURE CONTINUES TO BUILD OVER MUCH OF THE DEEP SOUTH AND
CENTRAL GULF STATES. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO
BELOW 35 PERCENT FOR AROUND FOUR HOURS OVER THE INTERIOR PORTIONS
OF THE WESTERN FLORIDA PANHANDLE WEDNESDAY AFTERNOON. THE
AFTERNOON RELATIVE HUMIDITY WILL HAVE TO BE CLOSELY MONITORED
THROUGH FRIDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 13, 1:45 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 13, 1:45 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT TUE APR 13 2010

.AVIATION (18Z TAF CYCLE)...EMBEDDED IN THE EASTERLIES...A MOISTURE
TAP OF ATLANTIC MOISTURE/CLOUDINESS OVER NORTHERN FLORIDA LOOKS TO
BE CARRIED WESTWARD ACROSS THE GULF COAST. LATEST OBS UPSTREAM
INDICATE THESE CLOUDS AOB 3KFT. SE FLOW 10-15 KT THRU 00Z BECOMES E
TO NE TONIGHT LESS THAN 10 KNOTS. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
Hazardous weather outlook, Apr 13, 7:45 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
645 AM CDT TUE APR 13 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
645 AM CDT TUE APR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW OVER THE COASTAL
WATERS FROM 20 TO 60 NM OFFSHORE MAY CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT AT TIMES EARLY THIS MORNING AND AGAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A PERSISTENT EASTERLY WIND FLOW COMBINED WITH AN INCREASE IN TIDAL
RANGE COULD RESULT IN AN INCREASED RISK FOR DANGEROUS RIP CURRENTS
ALONG AREA BEACHES ON WEDNESDAY AND THURSDAY.

A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW OVER THE COASTAL
WATERS COULD CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON
WEDNESDAY AND THURSDAY.

THE EASTERLY WIND FLOW WILL DECREASE SOMEWHAT BEGINNING ON FRIDAY.

SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS RETURN TO THE FORECAST
LATE THIS WEEK AND INTO THE WEEKEND...BUT NO SEVERE WEATHER IS
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:19 AM EDTRed Flag WarningMOB14 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.